MathSciNet Relay Station
MathSciNet bibliographic data
MR1146867 54F15
Vought, Eldon J. Infinite-ods in arcwise connected continua. Proc. Amer. Math. Soc. 118 (1993), no. 1, 317–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement